# SDR FDEA202205111178

- Difficulty date: May 11, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Part number: ARB18278
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NUMBER 6 LEADING EDGE SLAT INNER RIB FOUND CRACK AT STATION XOS   858.175. RIGHT HAND WING - NUMBER 6 LEADING EDGE SLAT INNER RIB AT STATION XOS 858.175   REPAIR CARRIED OUT AS PER E.A. # 1-5750-T0368508 P1 TITLE: WINGS Ï¿½ FLIGHT SURFACES Ï¿½   RH WING SLAT NO. 6 Ï¿½ RIBS REPLACEMENT AT XOS 858 & XOS 868 Ï¿½ RSC TRACKING. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
